MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 3M74-98
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.Patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.An abbott field service representative (fsr) was dispatched due to the customer reporting a false negative architect sars-cov-2 igg result on the architect i2000sr, serial number (b)(4).Through an extensive investigation, the fsr found the syringe assy, part number 7-77650-08, needed to be replaced, which resolved the customer¿s complaint.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.A review of labeling and historical data was done, and both were adequate, with no trends found.Based on all available information and abbott diagnostics' complaint investigation, no product deficiency was identified.
 
Event or Problem Description
The customer observed a false negative sars-cov-2 igg result for one patient on an architect i2000sr analyzer.The following data was provided (<1.4 index is negative, >/=1.4 index is positive): sample id (b)(6) initial result, on (b)(6) 2021, was 2.16, repeats were 0.52 and 2.02 index.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
This follow up is submitted to populate with data that had previously been provided.There is no change to the content of the data.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key11426234
Report Number3016438761-2021-00082
Device Sequence Number19655081
Product Code JJE
UDI-Device Identifier00380740068851
UDI-Public00380740068851
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3M74-98
Device Catalogue Number03M74-98
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1